# SDR FDEA201410173264

- Difficulty date: October 17, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 635, X 47 SEAT TRACK FOUND CRACKED.  REPAIRED IAW SRM 53-00-52, FIGURE 201, REPAIR 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
